# SDR A6WA200540241

- Difficulty date: July 13, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFLIGHT DETECTED OILY ODOR AFTER BLEED AIR CHANGE OVER FROM APU TO ENGINE AIR IN COCKPIT.  FERRIED FOR ENGINE NR 1 CHANGE.  (K)   REMOVED AND REPLACED COALESCER SOCKS IN LEFT AND RIGHT WATER SEPARATORS, NO FURTHER ODOR NOTED.  (M)
